Singular Initial Value Problem for Certain Classes of Systems of Ordinary Differential Equations
dc.contributor.author | Diblík, Josef | cs |
dc.contributor.author | Rebenda, Josef | cs |
dc.contributor.author | Šmarda, Zdeněk | cs |
dc.coverage.issue | 1 | cs |
dc.coverage.volume | 2013 | cs |
dc.date.issued | 2013-12-09 | cs |
dc.description.abstract | The paper is devoted to the study of the solvability of a singular initial value problem for systems of ordinary differential equations. The main results give sufficient conditions for the existence of solutions in the right-hand neighbourhood of a singular point. In addition, the dimension of the set of initial data generating such solutions is estimated. An asymptotic behavior of solutions is determined as well and relevant asymptotic formulas are derived. | en |
dc.description.abstract | Příspěvek je věnován studiu řešitelnosti singulární počáteční úlohy pro systémy obyčejných diferenciálních rovnic. Hlavními výsledky jsou postačující podmínky pro existenci řešení v pravém okolí singulárního bodu. Je stanovena i dimense množiny počátečních podmínek generujících taková řešení . Rovněž je popsáno i asymptotické chování řešení včetně stanovení asymptotických tvarů řešení. | cs |
dc.format | text | cs |
dc.format.extent | 1-12 | cs |
dc.format.mimetype | application/pdf | cs |
dc.identifier.citation | Abstract and Applied Analysis. 2013, vol. 2013, issue 1, p. 1-12. | en |
dc.identifier.doi | 10.1155/2013/207352 | cs |
dc.identifier.issn | 1085-3375 | cs |
dc.identifier.orcid | 0000-0001-5009-316X | cs |
dc.identifier.orcid | 0000-0003-3356-4825 | cs |
dc.identifier.orcid | 0000-0002-9559-6630 | cs |
dc.identifier.other | 103650 | cs |
dc.identifier.researcherid | D-3530-2014 | cs |
dc.identifier.researcherid | A-6926-2013 | cs |
dc.identifier.researcherid | AAA-1702-2022 | cs |
dc.identifier.scopus | 6701633618 | cs |
dc.identifier.scopus | 35085237600 | cs |
dc.identifier.scopus | 23973557200 | cs |
dc.identifier.uri | http://hdl.handle.net/11012/193165 | |
dc.language.iso | en | cs |
dc.publisher | Hindawi | cs |
dc.relation.ispartof | Abstract and Applied Analysis | cs |
dc.relation.uri | https://www.hindawi.com/journals/aaa/2013/207352/ | cs |
dc.rights | Creative Commons Attribution 3.0 Unported | cs |
dc.rights.access | openAccess | cs |
dc.rights.sherpa | http://www.sherpa.ac.uk/romeo/issn/1085-3375/ | cs |
dc.rights.uri | http://creativecommons.org/licenses/by/3.0/ | cs |
dc.subject | Singular initial value problem | en |
dc.subject | Ordinary differential equations | en |
dc.subject | Asymptotic behavior of solutions | en |
dc.subject | Singulární počíteční úloha | |
dc.subject | Obyčejné diferenciální rovnice | |
dc.subject | asymptotické chování řešení | |
dc.title | Singular Initial Value Problem for Certain Classes of Systems of Ordinary Differential Equations | en |
dc.title.alternative | Singulární počáteční problém pro jisté třídy systémů obyčejných diferenciálních rovnic | cs |
dc.type.driver | article | en |
dc.type.status | Peer-reviewed | en |
dc.type.version | publishedVersion | en |
sync.item.dbid | VAV-103650 | en |
sync.item.dbtype | VAV | en |
sync.item.insts | 2025.02.03 15:40:45 | en |
sync.item.modts | 2025.01.17 16:53:46 | en |
thesis.grantor | Vysoké učení technické v Brně. Fakulta stavební. Ústav matematiky a deskriptivní geometrie | cs |
thesis.grantor | Vysoké učení technické v Brně. Fakulta elektrotechniky a komunikačních technologií. Ústav matematiky | cs |
thesis.grantor | Vysoké učení technické v Brně. Středoevropský technologický institut VUT. Kybernetika pro materiálové vědy | cs |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- 207352.pdf
- Size:
- 1.92 MB
- Format:
- Adobe Portable Document Format
- Description:
- 207352.pdf